Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 77, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 23, 2016, 5:10 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2016, 5:10 PM EDT (21:10 UTC)
- Expired
- Jul 23, 2016, 6:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 81 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
524
WHUS51 KPHI 232110
SMWPHI
ANZ430-232215-
/O.NEW.KPHI.MA.W.0077.160723T2110Z-160723T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT SAT JUL 23 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
* UNTIL 615 PM EDT
* AT 509 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 NM WEST OF PEA
PATCH ISLAND...MOVING SOUTHEAST AT 25 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
PEA PATCH ISLAND...WOODLAND BEACH...SHIP JOHN SHOAL LIGHT...REEDY
POINT AND STONY POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3964 7562 3974 7553 3974 7552 3971 7547
3963 7555 3962 7551 3967 7547 3960 7538
3956 7549 3953 7549 3956 7541 3948 7550
3945 7547 3947 7537 3938 7538 3940 7528
3924 7543 3946 7561 3956 7559 3957 7562
TIME...MOT...LOC 2109Z 306DEG 19KT 3965 7577
HAIL...<.75IN
WIND...>34KTS
$$
LFWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 23, 4:11 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 23, 4:11 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
411 PM EDT SAT JUL 23 2016
.SYNOPSIS...
A very weak front will cross Delmarva this evening. High pressure
will build over the area later tonight and through the day Sunday. A
weak cold front will cross the region Monday. High pressure will
return for the middle part of the week. Another front may affect the
area Thursday and Thursday night.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Surface low pressure was over the Canadian Maritimes this afternoon.
A cold front extends southwestward from the low into downeast Maine
and then westward along the I-90 corridor of the Northeast states.
Meanwhile, a pre-frontal trough was analyzed over the mid-Atlantic
region. The surface trough was positioned over the coastal plain in
southern NJ, stretching to the west into far southern PA. Dewpoints
were in the low 70s with a west-southwest wind south of the
boundary. Meanwhile north of the boundary, gusty northwest winds
have resulted in much drier air mixing down to the surface with
dewpoints in the 50s and lower 60s north of Philadelphia. The
surface trough will sharpen over the next few hours, but it is not
expected to move much through sunset. The cold front to our north
will eventually catch up with the pre-frontal trough later this
evening. The front should then dissipate as it moves south of the
region.
Made only minor edits to the hourly PoP and Wx grids for the rest of
the afternoon and tonight. Isolated to widely scattered showers and
thunderstorms are anticipated along and south of the surface trough.
There could be an uptick in coverage late this afternoon as
additional lift from an upper shortwave trough passes nearby to our
north. As mentioned in the previous discussion, added enhanced
thunderstorm wording (gusty winds and hail) for far southern PA and
NJ as well as eastern MD and DE through mid evening. The latest
mesoanalysis shows a moderately unstable airmass along and southeast
of the surface trough with MLCAPE values already 2000-2500 J/kg
across the southern third of the CWA. High values of DCAPE off SPC
mesoanalysis indicate a favorable thermodynamic environment for
locally strong convective wind gusts via wet microbursts given how
moist the boundary layer is and dry the column is above it. The
threat of severe weather should start to wane after sunset. There
could be an isolated storm or two lingering after midnight toward
the lower Delmarva.
The Excessive Heat Warning continues for the urban I-95 centers of
the greater Philadelphia metro where heat indices are currently in
the 97-103F range this afternoon. Same goes for the Heat Advisory
farther east into central/ southern NJ where heat indices are
currently in the 97-103F range and farther south into eastern MD and
DE where it is the 100-109F range.
Low temperatures range from the mid 60s in northeast PA and
northwest NJ to mid 70s in the urban areas and the coastal plain.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front will move south of the area by morning. The airmass
will be only slightly cooler behind the front. In northeast PA and
northwest NJ, where CAA is a bit more robust high temperatures will
be about 3-5 degrees lower than today. Farther south, expect only a
1-3 degree difference between tomorrow and today. However, drier air
will works its way into the region behind the cold front, so it
shouldn't be too humid outside of the southern DE and adjacent
eastern MD (where dewpoints will still be around 70F).
Forecast soundings show a subsidence inversion that should cap
convection with us located underneath the ridge. The forecast was
kept dry accordingly. Winds will be light and variable through the
day.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
No huge changes foreseen in the summer-like pattern with upper
heights remaining high across much of the U.S. The storm track will
be across southern Canada with short waves and weak low pressure
systems moving across the area. The weakening cold fronts associated
with these features will cross the area thru the week. The best chc
for showers and tstms will center around both Mon and Thu. We have
kept pops in the chc range for these periods with mostly dry or slgt
chc pops for other periods. The exact timing will depend on the
individual waves which the models have difficult resolving by the
end of the extended period. Pretty much all of the major models have
precip somewhere across the area Monday. SPC has a marginal risk for
SVR storms across much of area then.
The above normal temperatures will continue thru much of the week.
Monday will likely be the hottest day with readings in the mid/upper
90s and heat index values in the 100s. The temperatures and dew
points will be lower for Tue and Wed, but still in the
uncomfortable/marginally unsafe range with heat index values 95-100
over the urban areas.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Predominately VFR thru Sunday. However, isolated showers and
storms from PHL southward could result in brief/localized
restrictions to MVFR or IFR between about 20 and 00Z.
Some patchy fog may develop across mainly the southern portions of
the area later tonight, especially if any precipitation falls at any
of the terminals.
W-NW winds will continue to gust to 20 kt this afternoon before
becoming light and variable tonight. Winds AOB 10 kt on Sunday.
outlook...
VFR much of the time. Scattered (mostly) late afternoon and
evening showers and thunderstorms may limit cigs/vsbys at times
through the period.
&&
.MARINE...
Winds have backed out of the SW and even S in spots this afternoon.
S-SWly winds will be strongest late this afternoon and early evening
in our coastal waters off S NJ and DE. Winds could be sustained near
20 kt but the potential to mix down higher gusts is minimal with a
hot airmass residing over the relatively cooler waters. While there
could be a few gusts near 25 kt late in the day nearshore, do not
expect conditions will warrant a SCA.
Winds will be light tonight and Sunday with high pressure building
in.
Medium-period sly swells will persist today and tomorrow. Wave
heights should subside in the 2-3 ft range through the remainder of
the weekend.
outlook...
Mostly a period of sub-sca conditions expected. scattered showers
and thunderstorms will create locally higher winds and seas
through the period.
&&
.CLIMATE...
Record high temperatures today through Thursday are below.
Site 23rd 24th 25th 26th 27th 28th
---- ---- ---- ---- ---- ---- ----
PHL... 101-2011 98-2011 96-1899 101-1892 101-1940 100-1941
ABE... 99-1955 95-1999 95-1999 98-1940 98-1955 97-1949
ACY... 105-2011 100-2011 99-2010 96-2011 99-2005 98-1999
ILG... 100-2011 98-2011 96-1987 99-1894 100-1894 101-1894
TTN... 104-2011 98-1910 97-1999 99-1892 100-1894 101-1894
GED... 104-2011 99-2011 99-2010 97-2012 98-2005 99-1949
RDG... 100-2011 96-2010 96-1999 99-1940 98-1955 99-1941
MPO... 91-1955 91-1914 90-1999 89-1949 91-1955 93-1949
&&
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from 11 AM to 6 PM EDT Monday for PAZ060>062-101-
103-105.
Excessive Heat Warning until 6 PM EDT Monday for PAZ070-071-
102-104-106.
NJ...Heat Advisory from 11 AM to 6 PM EDT Monday for NJZ007>010-
012>014-016-020>027.
Heat Advisory until 8 PM EDT this evening for NJZ012>014-016-
020>027.
Excessive Heat Warning until 6 PM EDT Monday for NJZ015-
017>019.
DE...Heat Advisory from 11 AM to 6 PM EDT Monday for DEZ002>004.
Heat Advisory until 8 PM EDT this evening for DEZ002>004.
Excessive Heat Warning until 6 PM EDT Monday for DEZ001.
MD...Heat Advisory from 11 AM to 6 PM EDT Monday for MDZ008-012-015-
019-020.
Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...O'Hara
Near Term...Klein
Short Term...Klein
Long Term...O'Hara
Aviation...Klein/O'Hara
Marine...Klein/Robertson/Meola/O'Hara
Climate...StaffHazardous weather outlook, Jul 23, 3:48 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT SAT JUL 23 2016 NJZ007>010-PAZ061-062-105-242000- WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON-UPPER BUCKS- 348 PM EDT SAT JUL 23 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-020-242000- MIDDLESEX-WESTERN MONMOUTH-OCEAN- 348 PM EDT SAT JUL 23 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-PAZ106-242000- MERCER-LOWER BUCKS- 348 PM EDT SAT JUL 23 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-242000- SUSSEX-CARBON-MONROE- 348 PM EDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-242000- EASTERN MONMOUTH-COASTAL OCEAN- 348 PM EDT SAT JUL 23 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-025-242000- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 348 PM EDT SAT JUL 23 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS. THERE IS A MODERATE RISK FOR RIP CURRENTS THE REST OF TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-242000- DELAWARE BEACHES- 348 PM EDT SAT JUL 23 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-101-103-242000- BERKS-WESTERN CHESTER-WESTERN MONTGOMERY- 348 PM EDT SAT JUL 23 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-027-242000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 348 PM EDT SAT JUL 23 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017>019-PAZ070-071-102-104-242000- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- 348 PM EDT SAT JUL 23 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CONTAIN DOWNPOURS AND LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-242000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 PM EDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 23, 3:58 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT SAT JUL 23 2016
PAZ101-102-232045-
WESTERN CHESTER-EASTERN CHESTER-
358 PM EDT SAT JUL 23 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHESTER COUNTY...
AT 357 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOMEVILLE...OR 12
MILES SOUTHEAST OF WILLOW STREET...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL BE NEAR...
MOUNT VERNON AND GLEN ROY AROUND 405 PM EDT.
HOMEVILLE AROUND 410 PM EDT.
OXFORD AND COCHRANVILLE AROUND 415 PM EDT.
WEST GROVE AROUND 425 PM EDT.
KEMBLESVILLE AROUND 430 PM EDT.
KENNETT SQUARE AND LADENBERG AROUND 435 PM EDT.
NORTH STAR AROUND 440 PM EDT.
HOCKESSIN AROUND 445 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TOUGHKENAMON AND
AVONDALE.
LAT...LON 3981 7603 3983 7604 3983 7602 3985 7602
3987 7599 3992 7600 3993 7599 3984 7559
3981 7570 3972 7577 3972 7607 3974 7609
TIME...MOT...LOC 1957Z 293DEG 24KT 3989 7607
GORSESpecial weather statement, Jul 23, 4:10 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT SAT JUL 23 2016
NJZ018-019-PAZ071-104-232100-
CAMDEN-NORTHWESTERN BURLINGTON-PHILADELPHIA-EASTERN MONTGOMERY-
410 PM EDT SAT JUL 23 2016
...A STRENGTHENING THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY AND PHILADELPHIA
COUNTIES...
AT 408 PM EDT...A STRONG THUNDERSTORM WAS OVER CHESTNUT HILL...OR
NEAR PHILADELPHIA...MOVING EAST AT 30 MPH.
LOCAL AND BRIEF WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE
POSSIBLE WITH THIS STORM.
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...CHERRY HILL...EVESHAM...MOUNT LAUREL...
NORRISTOWN...WILLINGBORO...EAST NORRITON...BURLINGTON...RIVERSIDE...
CONSHOHOCKEN...PALMYRA...AMBLER...JENKINTOWN...BEVERLY...ROCKLEDGE...
ABINGTON...BRYN ATHYN...ERLTON-ELLISBURG AND GOLDEN TRIANGLE.
LAT...LON 3983 7489 4007 7535 4017 7529 4011 7496
4008 7496 4006 7498 4005 7497 4007 7494
4008 7487 4009 7486 4007 7475
TIME...MOT...LOC 2008Z 291DEG 27KT 4009 7521
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:12 PM EDT | Heat Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 7 more | 50 hr |
| Jul 23, 4:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 35 min |
| Jul 23, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 28 min |
| Jul 23, 5:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 51 min |
| Jul 23, 5:43 PM EDT | Special Weather Statement | PHI | Ocean | 62 min |
| Jul 23, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 65 min |
| Jul 23, 6:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 23, 7:11 PM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jul 23, 7:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 27 min |
| Jul 23, 7:23 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jul 23, 3:58 PM EDT | Special Weather Statement | PHI | Chester | 47 min |
| Jul 23, 4:10 PM EDT | Special Weather Statement | PHI | Philadelphia | 50 min |
| Jul 23, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 47 min |
| Jul 23, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 65 min |
| Jul 23, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 44 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.